# SDR SWIA202265451

- Difficulty date: February 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD JACK POINT LEFT SUPPORT STRUCTURE IS CORRODED ON THE LOWER FLANGE.     (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED FORWARD JACK PAD SUPPORT STRUCTURE LH INTERCOSTAL PN CC670-32179-1, REFERENCE CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DRAWING NUMBER CC670-32050 REV NC. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
